# SDR C2XA07RI051

- Difficulty date: June 13, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 20,082 hours, 18,722 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 429515
- Part serial: 331
- Condition: Inoperative
- Location: Brakes
- Part time: 12,927 hours, 12,677 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2489 - EWR - CREW REPORTED OB BRAKE INOP MSG ON EICAS AND DECLARED EMERGENCY.  ACFT LANDED WITHOUT INCIDENTS.  EWR MX REMOVED AND REPLACED BRAKE CONTROL UNIT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
